# SDR ALG2005F00095

- Difficulty date: November 30, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N3912Q
- Make and model: Bell 206B
- Aircraft serial: 3271
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032027
- Part serial: 18768
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR STOPPED CHARGING ON SHORT FINAL.  REMOVED AND REPLACED STARTER/ GENERATOR AND BATTERY.  (K)
